MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).On 16-aug-2024 qc was outside of the acceptable range on the same reagent lot.The customer recalibrated twice using a new reagent pack from the same lot, reconstituted new qc material and qc was still outside of the acceptable range.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned high results for "several" patient samples tested for elecsys anti-tpo (anti-tpo) on a cobas e 411 analyzer (disk system).Following the high results, the customer recalibrated the reagent and repeated the patient samples and the results were not reproducible.Examples of discrepant results were provided for 4 patient samples.Patient 1 initial result was >600 iu/ml with a data flag.The repeat result was 180.0 iu/ml.Patient 2 initial result was 449.5 iu/ml.The repeat result was 16.94 iu/ml.Patient 3 initial result was 492.0 iu/ml.The repeat result was 14.41 iu/ml.Patient 4 initial result was 144.8 iu/ml.The repeat result was 13.09 iu/ml.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration signals were within expectations, however, the customer does not calibrate the reagent daily.Product labeling states: "renewed calibration on all analyzers: daily: when using the same reagent kit on the analyzers".Qc data was imprecise due to the missing daily calibration.The investigation determined the event was consistent with a reagent handling issue (not calibrating the reagent daily).The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20157935
Report Number1823260-2024-02581
Device Sequence Number4248714
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number06368590190
Device Lot Number78465601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown